# SDR 2006UALA01380

- Difficulty date: July 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 57,440 hours, 9,399 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Insert
- Condition: Missing
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE DOOR ACTUATOR SQUIB SHUNT CAP MISSING INSERT.  REPLACED 3SF5951-501 SHORTING CAP.  OK FOR RETURN TO SERVICE.
